# SDR HYI2005F00001

- Difficulty date: January 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Engine: Cont TSIO520*
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: 99103971
- Condition: Stuck
- Location: Rt Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ELECTRICAL POWER SHORTLY AFTER TAKEOFF.  AIRCRAFT LANDED W/O INCIDENT.  MECHANIC FOUND RT STRAT RELAY STUCK ON.  REMOVED AND REPLACED LT AND RT RELAYS, RT STARTER.  AIRCRAFT IS EQUIPPED WITH STAART WARNING LIGHT SYSTEM.  MX DETERMINED THAT THE SYSTEM WORKED PROPERLY.  PILOT MUST NOT HAVE NOTICED WARNING LIGHT. (K)
